MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42722
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during visceral aortic aneurysm repair, the balloon did not fully inflate after achieving nominal balloon pressure of 4¿6 atm, resulting in incomplete stent expansion.The distal and proximal ends expanded, while the mid-portion remained underexpanded.The stent was successfully post-dilated with a separate balloon, and the procedure was completed successfully.There was no harm or adverse event reported.

Brand Name
ICAST COVERED STENT SYSTEM, 7MMX22MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24855204
Report Number3011175548-2026-000004
Device Sequence Number9271485
Product Code PRL
UDI-Device Identifier00650862427226
UDI-Public(01)00650862427226(17)280819
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42722
Device Catalogue Number42722
Device Lot Number523073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR MEDTRONIC TOUR GUIDE
Patient Age83 YR
Patient SexMale